# SDR DALA2018112986911

- Difficulty date: November 27, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N3738B
- Make and model: Boeing 737832
- Aircraft serial: 30382
- Aircraft time: 53,523 hours, 24,099 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0843315) DURING INSPECTION FOUND CRACKED WEB STATION 663 FWD FACE LBL 15. PERMANENT REPAIR ON WEB STATION 663 FWD FACE LBL 15 WAS PERFORMED PER B737-800 SRM 57-10-10 REPAIR 2.
